I have been having face swelling and itching. I thought it was a reaction to over sun exposure, but it has been almost 1 month since that happened. Still having the swelling and itch and sticky eyes. Benedril seems to help but I would like to know what t do about the losartan.
No responses have yet been posted. Add your response to this question.
- Losartan Information for Consumers
- Losartan Information for Healthcare Professionals (includes dosage details)
- Side Effects of Losartan (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have HAE & my Dr. wants to switch me to Kalbitor, have been doing some research & just wondered if
Posted 22 Jul 2011 • 1 answer
Is ther anything that can help besides reatis for dry eyes. I use it twice a day for 2 yrs plus eye?
Posted 1 Jun 2013 • 2 answers
Does anyone have HAE and is on Berinert that's is breastfeeding their baby I need to know if I will?
Posted 7 Jun 2013 • 1 answer
My sister and I have been on Cinryze for several years for HAE. We get our infusions 3 times a week?
Posted 16 Jun 2016 • 0 answers
Rhinocort Aqua - Starting having a really bad reaction to this on the second dose. I have what feels
Posted 13 Jul 2016 • 0 answers